Alert archive / Massachusetts / Frost Advisories in 2009
Frost Advisory 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Sep 19, 2009, 2:49 AM EDT for Cheshire County, Hillsborough County, New Hampshire; 8 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Sep 20, 2009, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2009, 2:49 AM EDT (06:49 UTC)
- In effect from
- Sep 20, 2009, 12:00 AM EDT
- Expired
- Sep 20, 2009, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Cheshire County, NH, Hillsborough County, NH
The radar
The Boston radar (KBOX), 67 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 6.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 190649 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 249 AM EDT SAT SEP 19 2009 MAZ002-003-008>010-NHZ011-015-191600- /O.NEW.KBOX.FR.Y.0005.090920T0400Z-090920T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...JAFFREY... KEENE...PETERBOROUGH...WEARE 249 AM EDT SAT SEP 19 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. AREAS OF FROST ARE EXPECTED OVERNIGHT ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE AS CANADIAN HIGH PRESSURE BRINGS AN UNSEASONABLY CHILLY AIRMASS TO THE REGION. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BETWEEN 32 AND 35 DEGREES EARLY SUNDAY MORNING PROMOTING FROST DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
5 follow-up statements
000 WWUS71 KBOX 191348 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 948 AM EDT SAT SEP 19 2009 MAZ002-003-008>010-NHZ011-015-192200- /O.CON.KBOX.FR.Y.0005.090920T0400Z-090920T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...JAFFREY... KEENE...PETERBOROUGH...WEARE 948 AM EDT SAT SEP 19 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. AREAS OF FROST ARE EXPECTED OVERNIGHT ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE AS CANADIAN HIGH PRESSURE BRINGS AN UNSEASONABLY CHILLY AIRMASS TO THE REGION. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BETWEEN 32 AND 35 DEGREES EARLY SUNDAY MORNING PROMOTING FROST DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
000 WWUS71 KBOX 192007 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 407 PM EDT SAT SEP 19 2009 CTZ002>004-MAZ005>007-011-013-017-018-NHZ012-200415- /O.EXA.KBOX.FR.Y.0005.090920T0400Z-090920T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-EASTERN HAMPDEN MA- WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...SPRINGFIELD...FOXBORO...NORWOOD...TAUNTON... BROCKTON...MANCHESTER...NASHUA 407 PM EDT SAT SEP 19 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. AREAS OF FROST ARE FORECAST OVERNIGHT ACROSS NORTHWEST MASSACHUSETTS...SOUTHWEST NEW HAMPSHIRE...PARTS OF NORTHERN CONNECTICUT AS WELL AS PORTIONS OF EASTERN MASSACHUSETTS. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BETWEEN 32 AND 35 DEGREES EARLY SUNDAY MORNING PROMOTING FROST DEVELOPMENT. THERE IS A CHANCE OF A FEW READINGS IN THE UPPER 20S ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. THERE IS ALSO A CHANCE THE TEMPERATURE WILL FALL TO 35 OR 36 DEGREES AT WINDSOR LOCKS AIRPORT NEAR HARTFORD CONNECTICUT EARLY SUNDAY... WHICH WOULD EITHER TIE OR ESTABLISH A NEW RECORD LOW FOR 20TH OF SEPTEMBER. ISOLATED FROST IS A SMALL POSSIBILITY FOR MARTHAS VINEYARD AND PARTS OF UPPER CAPE COD. HOWEVER...THE GREATEST DANGER OF FROST TONIGHT IS IN THE CONNECTICUT RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ002-003-008>010-NHZ011-015-200415- /O.CON.KBOX.FR.Y.0005.090920T0400Z-090920T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...JAFFREY... KEENE...PETERBOROUGH...WEARE 407 PM EDT SAT SEP 19 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. AREAS OF FROST ARE FORECAST OVERNIGHT ACROSS NORTHWEST MASSACHUSETTS... SOUTHWEST NEW HAMPSHIRE...PARTS OF NORTHERN CONNECTICUT AS WELL AS PORTIONS OF EASTERN MASSACHUSETTS. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BETWEEN 32 AND 35 DEGREES EARLY SUNDAY MORNING PROMOTING FROST DEVELOPMENT. THERE IS A CHANCE OF A FEW READINGS IN THE UPPER 20S ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ DRAG
000 WWUS71 KBOX 200214 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1014 PM EDT SAT SEP 19 2009 CTZ002>004-MAZ002-003-005>011-013-017-018-NHZ011-012-015-201015- /O.CON.KBOX.FR.Y.0005.090920T0400Z-090920T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-WESTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...FRAMINGHAM...LOWELL...LAWRENCE...GLOUCESTER... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... FOXBORO...NORWOOD...TAUNTON...BROCKTON...JAFFREY...KEENE... MANCHESTER...NASHUA...PETERBOROUGH...WEARE 1014 PM EDT SAT SEP 19 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY. AREAS OF FROST ARE FORECAST OVERNIGHT ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. FROST SHOULD BE MORE ISOLATED ACROSS PARTS OF NORTHERN CONNECTICUT AND EASTERN MASSACHUSETTS WHERE LOW TEMPERATURES WILL BE MOSTLY IN THE UPPER 30S. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BETWEEN 31 AND 35 DEGREES ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE PROMOTING FROST DEVELOPMENT. THERE IS A LOW PROBABILITY OF AN ISOLATED READING IN THE UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
000 WWUS71 KBOX 200751 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 351 AM EDT SUN SEP 20 2009 CTZ002>004-MAZ006-007-018-NHZ012-200900- /O.CAN.KBOX.FR.Y.0005.000000T0000Z-090920T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN PLYMOUTH MA-EASTERN HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...LAWRENCE...GLOUCESTER... BROCKTON...MANCHESTER...NASHUA 351 AM EDT SUN SEP 20 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST ADVISORY FOR NORTHERN CONNECTICUT...ESSEX AND WESTERN PLYMOUTH COUNTIES IN MASSACHUSETTS AND EASTERN HILLSBOROUGH COUNTY IN NEW HAMPSHIRE. $$ MAZ002-003-005-008>011-013-017-NHZ011-015-201200- /O.CON.KBOX.FR.Y.0005.000000T0000Z-090920T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... FRAMINGHAM...LOWELL...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...FOXBORO...NORWOOD...TAUNTON... JAFFREY...KEENE...PETERBOROUGH...WEARE 351 AM EDT SUN SEP 20 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. AREAS OF FROST ARE LIKELY EARLY THIS MORNING ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE...AS WELL AS PORTIONS OF INTERIOR EASTERN MASSACHUSETTS. TEMPERATURES IN THE COLDER LOCATIONS WILL BOTTOM OUT IN THE LOW TO MID 30S EARLY THIS MORNING WHICH WILL RESULT IN FROST FORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
000 WWUS71 KBOX 201216 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 816 AM EDT SUN SEP 20 2009 MAZ002-003-005-008>011-013-017-NHZ011-015-201330- /O.EXP.KBOX.FR.Y.0005.000000T0000Z-090920T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... FRAMINGHAM...LOWELL...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...FOXBORO...NORWOOD...TAUNTON... JAFFREY...KEENE...PETERBOROUGH...WEARE 816 AM EDT SUN SEP 20 2009 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WILL QUICKLY RISE INTO THE UPPER 30S TO MID 40S BY 9AM. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 18, 10:10 PM EDT, 4 hours 39 minutes earlier.
Area forecast discussion, Sep 18, 10:10 PM EDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1010 PM EDT FRI SEP 18 2009
.SYNOPSIS...
A COLD FRONT WILL SWING THROUGH THE REGION EARLY THIS EVENING...
USHERING IN DRY BUT MUCH COOLER WEATHER TONIGHT AND SATURDAY. HIGH
PRESSURE WILL SLOWLY MOVE OFF THE COAST SUNDAY AND MONDAY ALLOWING
MILDER TEMPERATURES ALONG WITH CONTINUED DRY WEATHER. UNSETTLED WEATHER
MAY RETURN DURING THE MIDDLE OF NEXT WEEK...BUT CONFIDENCE IN TIMING
REMAINS LOW.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AT 10 PM...COLD FRONT MOVING INTO N CT/RI AND SE MA. A DRY FROPA AS
MOISTURE JUST TOO SHALLOW AND CONVERGENCE WEAK. STILL A FEW CLOUDS
HANGING AROUND ACROSS N ZONES AND NEAR THE S COAST ASSOCD WITH THE
FRONT BUT CLEARING EXPECTED OVERNIGHT.
GOOD PRESSURE GRADIENT AND CAA WILL KEEP A STEADY WIND GOING
TONIGHT WITH OCCASIONAL GUSTS TO 30 MPH POSSIBLE ACROSS E COASTAL MA
AND CAPE/ISLANDS.
COOLING TONIGHT MAINLY FROM ADVECTION SO MINS IN COLDEST SPOTS
SHOULD REMAIN AT OR ABOVE 40.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
SATURDAY...
A CHILLY START TO THE DAY ALONG WITH A BRISK NORTHWEST WIND...MAINLY
IN THE MORNING. HOWEVER VERY DRY ATMOSPHERE BEHIND THE FRONT WILL
SUPPORT ABUNDANT SUNSHINE AND DOWNSLOPE WINDS WILL HELP TEMPS RECOVER
INTO THE UPPER 60S AND LOW 70S.
SAT NIGHT...
HIGH PRES MOVES OVERHEAD WHICH WILL YIELD A DIMINISHING WIND. THE
COMBINATION OF CLEAR SKIES...LIGHT WINDS AND A VERY DRY ATMOSPHERE
WILL PROMOTE UNSEASONABLY COLD TEMPS. MANY LOCATIONS WILL DIP INTO
THE LOW AND MID 30S WHICH WILL LIKELY RESULT IN A WIDESPREAD FROST.
THERE IS A LOW PROB OF A KILLING FROST/FREEZE ACROSS NORTHWEST MA
INTO CHESHIRE COUNTY OF NH AS MINS MAY FALL INTO THE UPPER 20S.
MINS DON/T APPEAR TO BE RECORD BREAKING...HOWEVER THERE IS A LOW PROB
THAT BDL/S RECORD OF 36F IN 1986 MAY BE IN JEOPARDY.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE MEDIUM RANGE MODELS SEEM TO BE STRUGGLING WITH THE UPPER LEVEL
RIDGE PARKED OVER THE AREA FOR A PORTION OF THE LONG TERM. WHILE
THE GFS HAS BEEN EAGER TO BREAK DOWN THE RIDGE...THE ECMWF SEEMED TO
AGREE ON THE 17/00Z RUN...BUT ON THE 18/00Z RUN IT HAS GONE BACK TO
KEEPING THE RIDGE IN PLACE THROUGH TUESDAY AND INTO WEDNESDAY.
SUNDAY AND MONDAY WILL BE PLEASANT WITH HIGH PRESSURE CONTINUING TO
BUILD INTO THE REGION. DRY WEATHER AND MOSTLY SUNNY SKIES WILL BE
THE RULE. HIGH PRESSURE MOVES JUST OFFSHORE MONDAY...ALLOWING
WARMER TEMPERATURES TO MOVE IN. HIGHS BOTH SUNDAY AND MONDAY SHOULD
BE RIGHT AROUND NORMAL...IF NOT A LITTLE ABOVE NORMAL. LOWS SUNDAY
NIGHT WILL STILL BE A BIT ON THE COLD SIDE WITH TEMPS IN THE 40S.
MONDAY NIGHT WILL BE A BIT WARMER WITH LOWS CLOSER TO NORMAL.
TUESDAY THROUGH FRIDAY...LOW CONFIDENCE FORECAST WITH PERHAPS A
BIT MORE UNSETTLED WEATHER AS THE UPPER LEVEL RIDGE MOVES OUT OF THE
AREA AND MOISTURE STREAMS INTO THE AREA ON A SOUTH TO SOUTHWEST
SURFACE FLOW. WILL KEEP LOW END CHANCE POPS IN FOR TUESDAY AND
FRIDAY WHEN THE MODELS AGREE THERE COULD BE SOME PRECIPITATION
EITHER WITH FRONTAL PASSAGES OR SHORTWAVES. WILL KEEP POPS TO
SLIGHT CHANCE WEDNESDAY AND THURSDAY. BOTH THE GFS AND ECMWF
INDICATE A COLD FRONT WILL MOVE THROUGH LATE TUESDAY OR EARLY
WEDNESDAY WITH HIGH PRESSURE BUILDING IN BEHIND. SEASONABLE
TEMPERATURES ARE EXPECTED WITH A DAY OR TWO OF ABOVE NORMAL TEMPS IN
THIS TIME PERIOD.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
TONIGHT...VFR. CLEARING SKIES. GUSTY NW WINDS TO 25-30 KT POSSIBLE
AT BOS/HYA/ACK.
SATURDAY...VFR. NW GUSTS TO 20-25 KT POSSIBLE IN THE MORNING...THEN
DIMINISHING IN THE AFTERNOON.
OUTLOOK /SATURDAY NIGHT THROUGH WEDNESDAY/...
SUNDAY AND MONDAY...VFR.
TUESDAY AND WEDNESDAY...MAINLY VFR WITH OCCASIONAL MVFR CONDITIONS
POSSIBLE IN FOG DURING THE OVERNIGHT HOURS AND IN SCATTERED SHOWERS
ON TUESDAY.
&&
.MARINE...
TONIGHT...
NW WINDS BEHIND FROPA WILL INCREASE WITH G25-30 KTLIKELY...STRONGEST
ACROSS E WATERS.
SATURDAY...
NORTHWEST WINDS OF 20-30 KT IN THE MORNING DIMINISH DURING THE
AFTERNOON AS HIGH PRES BUILDS INTO NEW ENGLAND.
SAT NIGHT...
TRANQUIL WITH HIGH PRES OVERHEAD.
OUTLOOK /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER AND NEAR THE WATERS DURING THE LONG TERM WILL
KEEP WINDS AND WAVES BELOW SCA CRITERIA SUNDAY THROUGH WEDNESDAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT SATURDAY FOR ANZ230>237-
250-251-254>256.
&&
SYNOPSIS...NOCERA/RLG
NEAR TERM...KJC
SHORT TERM...NOCERA
LONG TERM...FRANK
AVIATION...KJC/NOCERA/FRANK
MARINE...KJC/NOCERA/FRANKHazardous weather outlook, Sep 18, 4:11 PM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 411 PM EDT FRI SEP 18 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-192015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 411 PM EDT FRI SEP 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS... SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WIDESPREAD FROST IS EXPECTED LATE SATURDAY NIGHT INTO SUNDAY MORNING OUTSIDE THE URBAN AREAS. IN ADDITION...THERE IS A LOW PROBABILITY OF A KILLING FROST/FREEZE IN NORTHWEST MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-192015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 411 PM EDT FRI SEP 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Massachusetts, 2009Frost Advisories in New Hampshire, 2009Frost Advisories in Connecticut, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.